Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the degree of convergence of the Gram-Charlier series


Author: W. E. Milne
Journal: Trans. Amer. Math. Soc. 31 (1929), 422-443
MSC: Primary 42C10; Secondary 41A50
DOI: https://doi.org/10.1090/S0002-9947-1929-1501491-7
MathSciNet review: 1501491
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C10, 41A50

Retrieve articles in all journals with MSC: 42C10, 41A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501491-7
Article copyright: © Copyright 1929 American Mathematical Society